MathSciNet Relay Station
MathSciNet bibliographic data
MR2105208 81Q10 (34L05 47E05 58J52)
Falomir, H.; Muschietti, M. A.; Pisani, P. A. G. On the resolvent and spectral functions of a second order differential operator with a regular singularity. J. Math. Phys. 45 (2004), no. 12, 4560–4577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement